Strong solutions of semilinear equations with lower fractional derivatives. (English) Zbl 1451.34013

Kravchenko, Vladislav V. (ed.) et al., Transmutation operators and applications. Cham: Birkhäuser. Trends Math., 573-585 (2020).
Summary: We find conditions of a unique strong solution existence for the Cauchy problem to solved with respect to the highest fractional Gerasimov-Caputo derivative semilinear fractional order equation in a Banach space with nonlinear operator, depending on the lower Gerasimov-Caputo derivatives. Then the generalized Showalter-Sidorov problem for semilinear fractional order equation in a Banach space with a degenerate linear operator at the highest order fractional derivative is researched in the sense of strong solution. The nonlinear operator in this equation depends on time and on lower fractional derivatives. The corresponding unique solvability theorem was applied to study of linear degenerate fractional order equation with depending on time linear operators at lower fractional derivatives. Applications of the abstract results are demonstrated on examples of initial-boundary value problems to partial differential equations with time-fractional derivatives.
For the entire collection see [Zbl 1443.34001].


34A08 Fractional ordinary differential equations
34G10 Linear differential equations in abstract spaces
49J20 Existence theories for optimal control problems involving partial differential equations
Full Text: DOI


[1] A.I. Kozhanov, Boundary value problems for some classes of higher-order equations that are unsolved with respect to the highest derivative. Sib. Math. J. 35(2), 324-340 (1994) · Zbl 0870.35026
[2] A.I. Kozhanov, Initial boundary value problem for generalized Boussinesque type equations with nonlinear source. Math. Notes 65(1), 59-63 (1999) · Zbl 0937.35147
[3] G.V. Demidenko, S.V. Uspenskii, Partial Differential Equations and Systems not Solvable with Respect to the Highest-Order Derivative (Dekker, New York, 2003) · Zbl 1061.35001
[4] A.B. Al’shin, M.O. Korpusov, A.G. Sveshnikov, Blow Up in Nonlinear Sobolev Type Equations (Walter de Gruyter, Berlin, 2011) · Zbl 1259.35002
[5] A.V. Pskhu, Boundary value problem for a first-order partial differential equation with a fractional discretely distributed differentiation operator. Differ. Equ. 52(12), 1610-1623 (2016) · Zbl 1515.35323
[6] F. Mainardi, G. Spada, Creep, relaxation and viscosity properties for basic fractional models in rheology. Eur. Phys. J. Spec. Top. 193, 133-160 (2011)
[7] V.V. Uchaikin, Fractional Derivatives for Physicists and Engineers: Vol. I. Background and Theory (Higher Education Press, Beijing, 2013) · Zbl 1312.26002
[8] A. Debbouche, D.F.M. Torres, Sobolev type fractional dynamic equations and optimal multi-integral controls with fractional nonlocal conditions. Fract. Calc. Appl. Anal. 18, 95-121 (2015) · Zbl 1321.49007
[9] V.E. Fedorov, A. Debbouche, A class of degenerate fractional evolution systems in Banach spaces. Differ. Equ. 49(12), 1569-1576 (2013) · Zbl 1296.34018
[10] V.E. Fedorov, D.M. Gordievskikh, Resolving operators of degenerate evolution equations with fractional derivative with respect to time. Russ. Math. 59, 60-70 (2015) · Zbl 1323.47048
[11] V.E. Fedorov, D.M. Gordievskikh, M.V. Plekhanova, Equations in Banach spaces with a degenerate operator under a fractional derivative. Differ. Equ. 51, 1360-1368 (2015) · Zbl 1330.47095
[12] M. Kostić, Abstract Volterra Integro-Differential Equations (CRC Press, Boca Raton, 2015) · Zbl 1318.45004
[13] M. Kostić, V.E. Fedorov, Degenerate fractional differential equations in locally convex spaces with σ-regular pair of operators. Ufa Math. J. 8, 100-113 (2016)
[14] V.E. Fedorov, M. Kostić, On a class of abstract degenerate multi-term fractional differential equations in locally convex spaces. Eurasian Math. J. 9(3), 33-57 (2018)
[15] V.E. Fedorov, M.V. Plekhanova, R.R. Nazhimov, Degenerate linear evolution equations with the Riemann-Liouville fractional derivative. Sib. Math. J. 59(1), 136-146 (2018) · Zbl 1392.34007
[16] V.E. Fedorov, E.A. Romanova, A. Debbouche, Analytic in a sector resolving families of operators for degenerate evolution fractional equations. J. Math. Sci. 228(4), 380-394 (2018) · Zbl 1399.34012
[17] V.E. Fedorov, E.M. Streletskaya, Initial-value problems for linear distributed-order differential equations in Banach spaces. Electron. J. Differ. Equ. 2018(176), 1-17 (2018) · Zbl 1402.34007
[18] M.V. Plekhanova, Quasilinear equations that are not solved for the higher-order time derivative. Sib. Math. J. 56, 725-735 (2015) · Zbl 1332.34017
[19] M.V. Plekhanova, Degenerate distributed control systems with fractional time derivative. Ural Math. J. 2(2), 58-71 (2016) · Zbl 1424.49007
[20] M.V. Plekhanova, Strong solutions of quasilinear equations in Banach spaces not solvable with respect to the highest-order derivative. Discrete Contin. Dynam. Systems. Ser. S 9, 833-847 (2016) · Zbl 1364.34013
[21] M.V. Plekhanova, Nonlinear equations with degenerate operator at fractional Caputo derivative. Math. Methods Appl. Sci. 40(17), 41-44 (2016)
[22] M.V. Plekhanova, Distributed control problems for a class of degenerate semilinear evolution equations. J. Comput. Appl. Math. 312, 39-46 (2017) · Zbl 1350.49004
[23] E.G. Bajlekova, Fractional Evolution Equations in Banach Spaces. PhD Thesis, University Press Facilities, Eindhoven University of Technology, Eindhoven, 2001 · Zbl 0989.34002
[24] G.
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.